MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION REZUM; UNIT, ELECTROSURGICAL ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION REZUM; UNIT, ELECTROSURGICAL ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number D2201
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 07/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a follow-up meeting with a urologist on unrelated matters, the physician mentioned that 2 of his private patients, that had the rezum procedure in the last 6 months, have ended up with an enterococcus infection.Both patients required long term antibiotics.One patient may still be on the antibiotics.According to the physician, injuries may have been caused from infection in the coagulative necrotic material left after the rezum procedure that potentially harbored bacteria mobilized after the indwelling urethral catheter removal.This is 1 of 2 patient reports.

Brand Name
REZUM
Common Device Name
UNIT, ELECTROSURGICAL ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORP.
300 boston scietific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key20001214
Report Number2124215-2024-51018
Device Sequence Number14671924
Product Code KNS
UDI-Device Identifier00855357006010
UDI-Public00855357006010
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K180237
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberD2201
Device Catalogue NumberD2201
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2024
Initial Report FDA Received Date08/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale